# SDR ASOA2016072015100

- Difficulty date: June 22, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RBL 9 FLOOR SUPPORT CORRODED BS 1032.    REMOVED CORROSION  BETWEEN BS 1029 - 1033 IAW SRM 51-21-06-001-001A-01. DAMAGE BEYOND THE ALLOWABLE LIMITS OF SRM 53-61-43-101-001.
